# SDR UIEA2017040400513

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 7325910
- Part serial: 1208
- Condition: Scratched
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT AIR COOLING FAN FWD FLANGE FOUND WITH DEEP SCRATCHES.  REMOVED AND REPLACED THE COOLING FAN IAW AMM 21-58-06, REV 120. OPS TEST CARRIED OUT IAW AMM 21-58-06, REV 120, AND FOUND SATISFACTORY.
